# SDR SWAA2022031047566

- Difficulty date: June 17, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT IS CRACKED AT B.S. 540; L.B.L. 0 - 24.5; W.L. 208.1. / REMOVED AND INSTALLED A NEW FLOOR PANEL SUPPORT AT B.S 540 BL0-LBL 24.5; WL 208.1 IAW SRM 51-40-05; SRM 51-40-02; DWG 143A0060 SHT 36
